Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Digestion problem, fatty liver, elevated liver enzymes, low plasma level, HCV +ve, blood in stool. Acute hepatitis can cause melena?

hi my husband had no thing before in his liver and HCV was -ve just last year. He has some digestion problems and he did parium meal. They discover fatty liver , elevated liver enzymes , low plasma level and HCV +ve. Yesterday he experienced tarry stool with blood clots. I want to ask is acute hepatitis can cause melena ?? we are shocked and can t know what to do.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney.
I have read your query in detail. I understand your concern.

He might be having Acute or Chronic Hepatitis C.

Melena can occur due to coagulopathy.

Melena can occur in acute or decompensated CLD.

He required PT/INR, and might require Fresh Frozen plasma Transfusion

This is my best advice for you with the available details, if you have any further query, please ask us.
Stay Healthy
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor